RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2009, Number 4, Pages 25–32 (Mi ivm1316)  

This article is cited in 1 scientific paper (total in 1 paper)

Lattices of topologies of unary algebras of the variety $\mathcal A_{1,1}$

A. V. Kartashova

Volgograd State Pedagogical University

Abstract: We consider the variety of unary algebras $\langle A,f,g\rangle$ defined by the identities $f(g(x))=g(f(x))=x$. We describe algebras of this variety, whose lattices of topologies are modular, distributive, linearly ordered, complemented, or pseudocomplemented.

Keywords: unary algebra, lattice of topologies, variety.

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2009, 53:4, 20–25

Bibliographic databases:

UDC: 517.986
Received: 12.02.2007

Citation: A. V. Kartashova, “Lattices of topologies of unary algebras of the variety $\mathcal A_{1,1}$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, no. 4, 25–32; Russian Math. (Iz. VUZ), 53:4 (2009), 20–25

Citation in format AMSBIB
\Bibitem{Kar09}
\by A.~V.~Kartashova
\paper Lattices of topologies of unary algebras of the variety~$\mathcal A_{1,1}$
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2009
\issue 4
\pages 25--32
\mathnet{http://mi.mathnet.ru/ivm1316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2581470}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2009
\vol 53
\issue 4
\pages 20--25
\crossref{https://doi.org/10.3103/S1066369X09040033}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1316
  • http://mi.mathnet.ru/eng/ivm/y2009/i4/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kartashova, “O reshetkakh kongruentsii i topologii unarnykh algebr”, Chebyshevskii sb., 12:2 (2011), 27–33  mathnet  mathscinet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:263
    Full text:48
    References:35
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019